# SDR UIEA2022033000258

- Difficulty date: March 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1900 RBL 77 SEAT TRACK CROWN FOUND CORROSION.( M/D STA 1900 RBL 77 SEAT TRACK CROWN CORROSION REMOVED IAW IAI SRM 51-10-02 AND REPROTECTED IAW IAI SRM 51-20-01, CHECKED WITHIN IAI SRM 53-00-52 ADL 1, FIG 101. )
